Join the 'Gastrointestinal Diverticula' group to help and get support from people like you.
Gastrointestinal Diverticula Questions
Related terms: Diverticulosis
We found 16 questions associated with the 'Gastrointestinal Diverticula' topic.
Posted 18 days ago by • 2 answers
I have diverticulosis. Colonoscopy was fine. I never know cramps will happen... just like being in labor. I’ll go to bathroom sometimes solid then cramps worse and end with diarrhea. This lasts hour to five hours. Sometimes can’t make to bathroom. I wear pads to help. 2013 had rectal ...
Posted 5 Jan 2018 by • 0 answers
as well as diverticulosis,(2 episodes in ten years)I get tired in the PM,would I be better off taking atenolol at same dosage?I had a heart attack 1n 1999.I also take simvastatin, metoprolol and,finasteride for BHP.I have problems sleeping,but am borderline apnea.Also 5'10'',weigh ...
Posted 19 Oct 2017 by • 2 answers
... tab.500 mg 4x day. I suffer with excessive sweating. I had my blood checked. My cortisol levels are HIGH (160-75). I read on the Internet that sulfasalazine can cause high cortisol. I have been under a lot of stress the past 18 months taking care of my 92 year Mother and 89 year old Aunt. I ...
Posted 21 Feb 2017 by • 0 answers
I was diagnosed with bleeding diverticulosis and my hemoglobin was 7 and I received 2 units of blood. I was released from hospital with hemoglobin at 10 or less and prescribed 65mg iron 2x daily. I worry about the side effects of iron that I have read about and fear the dosage may be too high. and ...
Gastrointestinal Diverticula - Is it safe to take miralax or milk of magnesia while having a bout of
Posted 12 Mar 2015 by • 2 answers
... diverticulitus? I've Been having small thin stools and last night I had aweful bloating in my upper tummy area. I'm on antiobiotics and bentyl since yesterday. I'm not sure what's causing the bloating And small stools. I was diognosed a month ago. So I'm new to all of ...
Cholestyramine - I have been on Prevalite Powder for 6 months. I had my gall bladder out 50years ago
Posted 16 Jun 2016 by • 0 answers
Have had problems ever since, which have gotten worse as I age. Anyway, I have been complaining about my problems with diarrhea and been told it was IBS, diverticulitis, diverticulosis, and most recently an infection in my gut which is when I was prescribed 20 days of Ciprofloxacin and the ...
Posted 17 Jun 2015 by • 2 answers
... for me she told me to go to a pain dr and get pills for pain, I can't live on pain pills the rest of my life any suggestions
Posted 9 Sep 2011 by • 1 answer
Clarify the real significant differences of how unrelated they are. I really need a comparison to show people they are not one in the same; noting the most serious symptomatic risks of each.
Posted 12 Sep 2013 by • 1 answer
I was diagnosed with 2 incidental tumors on my left adrenal gland, I've been taking Cipro for prostititus & diverticulosis. Over the past week I have been awakened at night with powerful thirst - dehydration. I'm wondering if I should postpone my colonscopy preparation & the ...
Posted 3 Sep 2012 by • 1 answer
but today I didn't have a bowl movement, and this happened once before, it that ok, is it normal to miss a day without a bowl movement, taking this for diverticlous
Posted 25 May 2010 by • 1 answer
I was diagnosed with diverticulosis about two years ago, about one year ago I had to be hospitalized with diverticulitis. My gastro put me on Miralax, and I have been taking it for 5 mo now. Recently I am feeling bloated, abdominal pain and nausea. Is it possible that Miralax have been causing ...
Posted 3 Sep 2009 by • 1 answer
Posted 19 May 2012 by • 1 answer
First 2 or 3 times I ended up in the hospital being treated for a colon infection. I thought it was a coincidence. I was even scheduled for surgery once they cleared up the infection. The thinking was, after treating me for diverticulosis with 7 hospitalizations in 5 years called for a resection. ...
Posted 4 Jan 2010 by • 1 answer
first bout of diverticulosis. fever and abdominal pain with swelling.
Posted 5 Dec 2010 by • 2 answers
I have been taking Bactrim D-s for 6 days for an infection in my hand from a bad cut, now I have developed diverticulosis symptoms, could I be havin an attack while on the antibiotic?